# SDR ASAA0380680

- Difficulty date: October 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BAC150910035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FLOOR PANEL IS CORRODED AT FS 1155-1174.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 51-70-3.  (M)
